Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Took primolut N. Got periods, started gaining weight, feeling hungry and giddiness. Is this normal?

Answered by
Dr.
Dr. Monika Choudhary

OBGYN

Practicing since :2004

Answered : 816 Questions

default
Posted on Mon, 7 Jan 2013 in Women's Health
Question: Hi,
I have taken primolut N to delay my periods for few days. I got my periods on 14thDec, 2012 but It's different this time. I feeling hungry all the time and feeling giddy. I feel I have put on little weight too. I am going through Infertility stress (husband side) and last 2 weeks has been a very stressful time due to this. Please suggest if this giddiness and feverish feeling is normal while having periods or anything to care for ?
doctor
Answered by Dr. Monika Choudhary 2 hours later
Hi XXXXXXX,
Thanks for posting your query.
Due to primolut-N there can be water retention, breast tenderness, abdominal pain, nausea & vomiting.
Your main symptom is of feeling hungry & giddiness that can be due to hypoglycemia.
So get your blood pressure & blood sugar level checked.
Do not be worried from your husband side there are so many advanced technology to treat infertility like ICSI, IUI.
I hope your query has been answered. I will be available for your further queries.
Regards,

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Monika Choudhary 35 minutes later
Hi Dr. XXXXXXX

Thanks for your quick reply.
Blood pressure & blood sugar could be another temporary side effect of this primolut N ?
or
are you suggesting these checks to me in general ?
I got my BP checked on saturday and it was 130/80. Does it mean that I have high Blood Pressure attacked me ? I am scared...

Thanks & Regards
XXXXXXX
doctor
Answered by Dr. Monika Choudhary 32 minutes later
Hi XXXXXXX,
Welcome back.
Blood pressure & blood sugar are not under side effects of primolut-N.
Your symptoms are suggesting that you can have hypoglycemia.
So get your blood sugar checked.
BP of 130/80 is normal so do not worry about it.
I hope your query has been answered.
Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  

Recent questions on  Hypertension

doctor1 MD

Hi,
Just want to know What is this mean pls.(Sinus rhythm,Slight-precordial repolarization disturbance.)i saw that from my ACG.then the doctor give the med.Trimetazidine 35 mg.for what is that..he doctor explained but not really clear to me.Pls help me to explain it again. or do i need to see again the other doctor.i am worried about this.I have a hypertension and it was high sometimes and i take med.for lifetime like,Amlodiphine 5mg everyday..

doctor1 MD

Hi I am a male 57 years old, had severe knee pain and swelling in knees, lost 14 lbs in two weeks, after 6 vials of blood the only thing my family physician sould find was an elevated sed level, he made an appointment with a Rheumetologist for me in September, I was taking Simvastatin for 3 years and he had started me on Azor which I took in combination for about 2 weeks and that is when all the knee issues started, he then changed my high blood pressure medication to one that has a diuretic in it and that took the knee swelling down considerably however i now have stiffness in both knees and find it very difficult to get through the day , i have not taken any more simvastatin and am taking 1800 mg motrin a day to try to relieve it.

doctor1 MD

Hi, I am 32 years old and a couple of weeks back I went on a vacation and ever since I am having loose motions sporadically and also feeling dizziness. I checked my BP to be 140/95. Normally my blood pressure is at 125/85. Any idea why I am having loose motions and feeling dizzi at times?

doctor1 MD

Dear Sir, My mother is a patient of high blood pressure and sugar. A week back she suffered from a paralysis attack. Her right side is affected. Right now she is unable to move right side and is unable to speak or express herself. Please advise care cure of it.

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...